ent-icon
Allergy dust
I have exessive dust allergy.due to this i feel fever , hedeke doctor has given me levozet tablet. Is it safe? Due to this tablet drowsiness occur? I m a student. Pls help me doctor
2335 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You seem to be suffering from viral upper respiratory tract infection with acute rhinosinusitis. Allergy may have predisposed to this infection. You may need to take antibiotics, anti cold medicines and decongestant nasal drops for few days
Next Steps
Consult nearby ENT specialist for confirmation of diagnosis and appropriate treatment if required
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Dust allergy remedies Symptoms of dust allergy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.